Research

On a variational problem with non-differentiable constraints


Reference:

Moser, R., 2007. On a variational problem with non-differentiable constraints. Calculus of Variations and Partial Differential Equations, 29 (1), pp. 119-140.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Details

Item Type Articles
CreatorsMoser, R.
DOI10.1007/s00526-006-0061-x
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code6959
Additional InformationID number: ISI:000244451500006

Export

Actions (login required)

View Item